Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 16 de abril de 2024
  

A normability condition on locally convex spaces.

Título inglés A normability condition on locally convex spaces.
Título español Una condición de normabilidad sobre espacios localmente convexos.
Autor/es Önal, S. ; Terzioglu, T.
Organización Math. Dep. Middle East Tech. Univ., Ankara, Turquía
Revista 0214-3577
Publicación 1991, 4(1): 55-63, 19 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In a previous work (1990) we introduced a certain property (y) on locally convex spaces and used it to remove the assumption of separability from the theorem of Bellenot and Dubinsky on the existence of nuclear Köthe quotients of Fréchet spaces. Our purpose is to examine condition (y) further and relate it to some other normability conditions. Some of our results were already announced in Önal (1989).
Clasificación UNESCO 120225
Palabras clave español Espacios localmente convexos ; Espacios de Frechet ; Espacios de Köthe ; Espacio cociente ; Operadores lineales
Código MathReviews MR1142549
Código Z-Math Zbl 0752.46003
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es